# SDR ASOA04181

- Difficulty date: March 7, 2004
- Submitted: April 6, 2004
- Operation: Air carrier
- Aircraft: N889AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7538
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: 601R380741
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN MCN, THE AFT ANCHOR FITTING ON THE PASSENGER DOOR WAS FOUND CRACKED.  MAINTENANCE INSPECTED THE AFT ANCHOR FITTING ON THE PASSENGER DOOR AND FOUND THE CRACK TO BE WITHIN LIMITS.  THE CRACK IS TO BE MONITORED AT EVER SERVICE CHECK AND THE ANCHOR FITTING IS TO BE REPLACED WITHIN 100 FLIGHT HOURS IAW REO 601R-52-11-272.  AIRCRAFT OK FOR SERVICE.  MAINTENANCE REMOVED AND REPLACED THE AFT ANCHOR FITTING.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
